Moscow Mathematical Journal
Volume 21, Issue 2, April–June 2021 pp. 383–399.
Goldie Ranks of Primitive Ideals and Indexes of Equivariant Azumaya Algebras
Authors:
Ivan Losev (1) and Ivan Panin (2)
Author institution:(1) Department of Mathematics, Yale University, New Haven, CT, USA
(2) St. Petersburg branch of V.A. Steklov Mathematical Institute, St. Petersburg, Russian Federation
Summary:
Let g be a semisimple Lie algebra. We establish a new relation between the Goldie rank of a primitive ideal J⊂U(g) and the dimension of the corresponding irreducible representation V of an appropriate finite W-algebra. Namely, we show that Grk(J)⩽, where d_V is the index of a suitable equivariant Azumaya algebra on a homogeneous space. We also compute d_V in representation theoretic terms.
2020 Math. Subj. Class. 17B35, 16H99
Keywords: Azumaya algebras, index, primitive ideals, Goldie ranks, W-algebras.
Contents Full-Text PDF